# SDR UPS02839259

- Difficulty date: August 2, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 72,748 hours, 27,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA -52 TO -67 FINGER DOUBLER AND WEB ARE CORRODED BEYOND LIMITS AT LBL 60.  REMOVED FINGER DOUBLER, CUTOUT DAMAGE ON WEB, NDT VERIFIED NO CRACKS AT CUTOUT, FABRICATED AND INSTALLED FILLER, DOUBLER, AND FINGER DOUBLER IAW SR08530036.
